# SDR EVCA202512010001

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N870AE
- Make and model: Bell 407
- Aircraft serial: 56443
- Aircraft time: 100 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: S5056ECH1
- Condition: Melted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, AC HOSE ASSY HAD SPIRAL WRAP ON IT THAT CONTACTED HEATER SYSTEM FITTING BETWEEN TUBES PN: S-9402EC-17 AND S-9402EC-12 WHICH MELTED AND IS SUSPECTED TO HAVE CAUSED THE SMOKE IN CABIN EVENT.
